# SDR ABXA010217

- Difficulty date: May 2, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 55,019 hours, 23,925 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 35972995501
- Part serial: EAL34657
- Condition: Failed
- Location: Nlg
- Part time: 80,000 hours, 80,000 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF FROM ILN.  THE CREW COMPLETED THE ABNORMAL CHECKLIST AND RE-CYCLED THE LANDING GEAR.  THE AIRCRAFT WAS INSPECTED FOR AND COMPLETED A MAINTENANCE FERRY FLIGHT FROM EWR TO ILN.  ILN MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR CONTROL VALVE IAW DC-8 MM.  OPS CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
